Stein-rule restricted regression estimator in a linear regression model with nonspherical disturbances

Chaturvedi, Anoop, Wan, Alan T. K., Singh, Shri P. . Communications in Statistics: Theory and Methods 2001. 30 (1) :55-68

Locate this article in:

Bibtex

@article{CIS-171862,
  Author = {Chaturvedi, Anoop and Wan, Alan T. K. and Singh, Shri P.},
  Title = {Stein-rule restricted regression estimator in a linear regression model with nonspherical disturbances},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {30},
  Number = {1},
  Year = {2001},
  Pages = {55--68},
  Keywords = {Generalized inverse, Quadratic loss, Monte-Carlo experiments, restrictions, large sample asymptotic}
}

Similar articles